Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hives on arms and legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   How's it going Doc
Doctor :   how can i help u
Doctor :   please proceed with your query
User :   I had surgery last Friday on my nose and was given antibiotics, etc. I've been taking them just fine. Today, I went out for some food and when I got back I noticed I had hives on my arms and legs and some on my sides
User :   I was wondering if it may be from me stopping taking the antibiotics or the food I ate
Doctor :   ok
User :   I've already taken benadryl but they haven't gone away, I have no breathing problems or anything like that
User :   just itchy
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   Yes
Doctor :   any difficulty in breathing
User :   No.
Doctor :   swelling of face or tounge
User :   No.
Doctor :   wat food did yu eat
User :   I had Mcdonalds
User :   but i've eaten it before
Doctor :   ok
User :   Not often but occasionally
Doctor :   ok
Doctor :   how are the hives
Doctor :   red pathches
User :   itchy
User :   Yes
User :   On my arms and thighs
Doctor :   did yu take any treatment
User :   a little on my sides
User :   Yes, I took Benadrylo
User :   Benadryl*
Doctor :   did hives appear soon after consumption of food
Doctor :   or a delayed response
User :   I noticed them as I was eating
User :   so it may have just been a coincidence
Doctor :   how are yu feeling now after taking benadryl
User :   Well, I took it earlier and fell asleep for a few hours

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor